# SDR AALA202502287372

- Difficulty date: February 27, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 66,799 hours, 38,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Leaking
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOSS OF YELLOW HYD SYSTEM INFLIGHT. FOUND BLOWN O-RING ON PTU ISOLATION COUPLING. EMERGENCY DECLARED; AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED BOTH PTU ISOLATION COUPLING HALVES IAW AMM 29-13-15.
